# SDR 2002FA0000598

- Difficulty date: March 20, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 200496
- Condition: Eroded
- Location: Extrusion Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING EXTRUSION  PORT IS ERODED.
